Alert archive / Mississippi / Flash Flood Warnings in 2018
Flash Flood Warning 63, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Jul 31, 2018, 2:39 PM CDT for Jones County, Mississippi. It was in force for 2 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 31, 2018, 2:39 PM CDT (19:39 UTC)
- Expired
- Jul 31, 2018, 4:45 PM CDT
- In force
- 2 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
County Jones County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 100 km from the middle of the area, began a volume at 19:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 31, 3:05 PM CDT | FLASH FLOOD | 1 Se Laurel, MS | FLASH FLOODING WAS REPORTED ON BEACON ST, MACON ST, AND JEFFERSON ST. |
| Jul 31, 3:05 PM CDT | FLASH FLOOD | 1 S Laurel, MS | WATER WAS REPORTED ENTERING A HOME ALONG S 14TH AVE IN LAUREL. |
| Jul 31, 3:10 PM CDT | FLASH FLOOD | 1 S Laurel, MS | HIGH WATER WAS CAUSING SNAKES TO ENTER APARTMENTS ALONG ROBERTS ST. |
| Jul 31, 3:15 PM CDT | FLASH FLOOD | 1 E Laurel, MS | TERESA ST UNDERPASS FLOODED. A VEHICLE WITH ONE OCCUPANT WAS FLOODED AT THIS LOCATION. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 7.7 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1117 J/kg
- Mixed-layer CIN
- -79 J/kg
- Mixed-layer LCL
- 859 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -5 m²/s²
- 0-3 km storm-relative helicity
- -46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
030 WGUS54 KJAN 311939 FFWJAN MSC067-312145- /O.NEW.KJAN.FF.W.0063.180731T1939Z-180731T2145Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED Flash Flood Warning National Weather Service Jackson MS 239 PM CDT TUE JUL 31 2018 The National Weather Service in Jackson has issued a * Flash Flood Warning for... Jones County in southeastern Mississippi... * Until 445 PM CDT. * At 239 PM CDT, Doppler radar indicated thunderstorms producing heavy rain across the warned area. Up to three inches of rain have already fallen. Flash flooding is expected to begin shortly. * Some locations that will experience flooding include... Laurel, Ellisville, Sandersville, Mill Creek, Tuckers Crossing, Eastabuchie, Moselle, Ovett, Moss and Soso. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. && LAT...LON 3180 8940 3183 8894 3143 8894 3143 8940 $$ TW
1 follow-up statement
504 WGUS74 KJAN 312012 FFSJAN Flash Flood Statement National Weather Service Jackson MS 312 PM CDT TUE JUL 31 2018 MSC067-312145- /O.CON.KJAN.FF.W.0063.000000T0000Z-180731T2145Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Jones MS- 312 PM CDT TUE JUL 31 2018 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR JONES COUNTY... At 311 PM CDT, emergency management reported ongoing flash flooding in Laurel. Up to three inches of rain have already fallen. Flash flooding is ongoing or expected to begin shortly. Some locations that will experience flooding include... Laurel, Ellisville, Sandersville, Mill Creek, Tuckers Crossing, Eastabuchie, Moselle, Ovett, Moss and Soso. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. && LAT...LON 3180 8940 3183 8894 3143 8894 3143 8940 $$ TW
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Jul 31, 1:06 PM CDT, 1 hour 33 minutes earlier.
Area forecast discussion, Jul 31, 1:06 PM CDT, 1 hour 33 minutes before
Area Forecast Discussion...UPDATED National Weather Service Jackson MS 106 PM CDT Tue Jul 31 2018 .UPDATE... Updated for 18Z aviation discussion && .AVIATION... 18Z TAF discussion: Scattered to numerous thunderstorms are ongoing, mainly over the ArkLaMiss Delta and south/east Mississippi this afternoon. This activity is bringing periodic visibility reduction to IFR/MVFR. Storms will decrease in coverage during the late afternoon/early evening time frame. Outside of storms, VFR conditions prevail across the remainder of the area. Late tonight into early Wednesday, MVFR visibilities are possible mainly around GLH and GWO and MVFR ceilings are possible mainly around MEI/PIB/HBG. VFR conditions will return by mid morning. /DL/ && .DISCUSSION... Active morning underway as a mid/upper trough swings into the Mid South and a weak cold front knocks on our doorstep. The surface wind field is fairly chaotic due to ongoing convection, but theta-e and PW analysis suggest the synoptic surface front is situated from roughly the ArkLaTex northeastward across North MS and into Middle TN. Convection has been active across western LA for much of the morning. Some of these storms have begun to move into the MissLou/Natchez portion of our area. Additional storms have broken out across the South AR/North LA area and are advancing to the Delta, where upper forcing is currently on the increase and there's a corridor of 1500-2000 J/kg MLCAPE. It is likely this activity will continue to develop, so we have updated the forecast to increase POPs across the Delta and along the Highway 82 corridor. This is also the region where the greatest deep layer shear exists right now, so we can't rule out a severe storm in that area. With that in mind, we'll update the HWO/graphics to include the marginal across that region as well. The other main area to watch is southeast of the Natchez Trace, where the greatest amount of destabilization is likely to occur given greater insolation. Outflow from earlier convection over SW Louisiana can be seen on both radar and visible sat advancing eastward across SW Mississippi and S Central LA. This should serve as a focus for additional development within the next few hours, with the radar filling in across S/E MS into the afternoon. The going forecast had things in this area handled pretty well. Otherwise, widespread clouds and rain will limit temps in many areas. Highs were adjusted downward slightly in a few areas, but on the whole, the inherited forecast already represented this quite well. Updates have been sent. /DL/ Prior discussion below: This morning through this evening: Main focus today is another potential organized complex of storms moving east through the afternoon & locally heavy rainfall with some possible flash flooding this afternoon-evening before drier air filters in the wake. This morning the stationary front is draped across the northwest ArkLaMiss Delta. Our area is situated in increasing height falls & upper divergence as the positively tilted trough digs down through the central Plains into the mid-Missouri Valley. This is helping good isentropic ascent & moisture & Theta-E advection to increase & will only increase throughout the afternoon. GOES-16 water vapor imagery shows drier air from increasing forcing over Oklahoma into Arkansas in the vicinity of the strong upper level jet. In addition, we have moistened up aloft from yesterday morning, as 00Z JAN sounding showed nearly 2 inch PWs over the area & GOES-16 PWs/K indices nearly 30-35C. Prior to the convection, there has been some low-mid level clouds, but we have been able to radiate somewhat in some areas, but not nearly as much as last night. Thus put some patchy fog in the ArkLaMiss Delta from around Rayville, LA to Grenada, MS but can't rule out some maybe a little further east. There are some storms ongoing further southwest over southeast TX & into western LA but these look to stay off to our west overnight. Main focus today is the decent potential MCS & flash flooding possible. As the trough digs in, ascent & height falls will increase, which will help spark more convection to develop just to our west & increase in coverage by mid-morning & into the afternoon. Most of the CAM guidance in the HREF suite & HREF mean reflectivity show a decent complex of storms traversing eastward across the area. However, some of the more recent runs of the HRRR & other CAM members have trended back on organization of the storms & there is some spatial & temporal discontinuities. Even with these new runs being a little less robust, there is enough increase in the low-mid level wind fields (i.e. 0-2 & 0-3km bulk shear of 20-30kts & 0-6km of 30+kts) & lapse rates to warrant potential for organized convection. With this being the warm season & this type of setup pretty anomalous, definitely thinking organized severe convection will be possible. Most of the HREF CAM suite have been fairly consistent, with some rain developing by mid-morning over the Delta before an MCS traverses across portions of the area in the late morning-early afternoon hours & moving into south-east Mississippi into the evening. In addition, most of the consensus is that it should be mostly along & south of the I-20 corridor but some of the recent CAM runs have been a little less organized & further north & west. Thus, with a combo of lapse rates & wind profiles, some isolated severe storms are possible. SPC introduced a "Marginal" & that extends a little further northwest into the Delta, other than the areas from Morehouse Parish in LA to Grenada County in MS. Thinking overall will not stray from this area as it looks pretty good so will keep mention of that in the HWO/graphics. Mainly looks to be damaging wind but some hail up to quarter size can't be ruled out. In addition, there is some potential for some locally heavy rain, especially across south-east MS where HREF prob matched mean values, CIPS analog probabilities & HREF CAM suite show nearly 2-3+ inches in this area. This is mainly focused in the Highway 84 & I-59 corridors. CAM guidance is hinting at some diurnal convection & some collision of these storms with any type of complex. Regardless, with high PW air (2+ inches), some potential for convergent areas of heavy convective rain & CAM suite support, decided to go with something in the HWO & graphics. Due to that & after coordination with WPC, put a "Limited" risk in the HWO for flash flooding in these areas along & southeast of a line mainly around Natchez to up towards Meridian. Due to widespread rain & clouds this afternoon, expect highs in the low- mid 80s, some 5-10 degrees below normal. Tonight: As the trough continues to dig in, expect any complex of storms to be moving into the I-59 & Highway 45 corridors by early evening before departing to our east mainly before 10pm-midnight. As the trough moves in, expect the cold front to swing through most of the area, except the I-59 & Highway 45 corridors. This will help drier air, with PWs less than an inch & a half, even closer down to an inch in the far northwest Delta. With stronger ridging & dry slot moving in, expect most rain chances to depart, other than in eastern areas. This will also help dewpoints fall into the mid- upper 60s & lows fall into the upper 60s. Areas in the east can expect widespread clouds & some lingering rain & storm chances so expect them to be near normal in the low 70s. /DC/ Wednesday through Monday: The upper trough axis is forecast by global model guidance to remain fixed over the lower MS Valley region through the end of the week, gradually weakening as it does so. This pattern will limit the best moisture convergence to generally east of the MS River where southerly low level flow and precipitable water in the 1.5 to 2 inch range will support scattered diurnal shower/storm activity. As we go from the weekend through early next week, the guidance consensus is for a strong subtropical ridge center to develop and become fixed over the southeast CONUS. Anticyclonic flow will support less convective precipitation coverage while supporting hotter temperatures, although southeasterly low level trajectories will help to moderate temperatures a bit and keep them from becoming significantly hotter than normal. /EC/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 82 69 88 69 / 42 24 25 15 Meridian 90 70 87 69 / 89 87 45 31 Vicksburg 81 69 87 68 / 42 19 16 11 Hattiesburg 88 71 86 70 / 100 60 50 30 Natchez 80 69 88 68 / 57 25 17 12 Greenville 79 68 86 67 / 99 22 5 3 Greenwood 81 68 87 67 / 90 23 11 6 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. && DL/DC/EC
Hazardous weather outlook, Jul 31, 2:14 PM CDT, 25 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 214 PM CDT Tue Jul 31 2018 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>029-032- 034>037-040>043-047>049-053-054-059>061-011915- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar- Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Choctaw- Washington-Humphreys-Holmes-Attala-Issaquena-Sharkey-Yazoo- Madison MS-Warren-Hinds-Rankin-Claiborne-Copiah-Jefferson-Adams- Franklin MS- 214 PM CDT Tue Jul 31 2018 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, and central Mississippi. .DAY ONE...Tonight and Wednesday The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Monday. MSZ030-031-033-038-039-044-045-050-062-011915- Clay-Lowndes-Oktibbeha-Winston-Noxubee-Leake-Neshoba-Scott- Lincoln- 214 PM CDT Tue Jul 31 2018 This hazardous weather outlook is for portions of central Mississippi. .DAY ONE...Tonight and Wednesday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Through early evening Isolated severe thunderstorms, capable of producing damaging wind gusts and hail to the size of quarters, are possible through this evening. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight. MSZ046-051-052-055>058-063>066-072>074-011915- Kemper-Newton-Lauderdale-Simpson-Smith-Jasper-Clarke-Lawrence- Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest- 214 PM CDT Tue Jul 31 2018 This hazardous weather outlook is for eastern and southeastern portions of central Mississippi. .DAY ONE...Tonight and Wednesday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Through early evening FLOODING THREAT...Limited TIMING...Through early evening Isolated severe thunderstorms, capable of producing damaging wind gusts and hail to the size of quarters, are possible through this evening. (https://www.weather.gov/images/jan/graphicast/1.png) Locally heavy rainfall and flash flooding is possible through early this evening. 1 to 3 inches of rainfall are possible, with locally higher amounts. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight. DL && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms are expected. Moderate...Severe storms expected with significant severe weather possible. Enhanced...Severe storms expected. Slight...Severe storms possible. Marginal...Isolated severe storms possible. *FLOODING* Extreme...Confident in significant flooding. Significant...Significant flooding possible. Elevated...Confident in flooding. Limited...Flooding possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Tropical page... https://www.weather.gov/jan/srh/tropical?office=jan National Hurricane Center Home Page... https://www.nhc.noaa.gov/ Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/ ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... https://www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... https://www.weather.gov/jan/precipmaps River Forecast Center... https://www.weather.gov/lmrfc/ Significant River Flood Outlook... https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
In the hours before
Special weather statement, Jul 31, 1:35 PM CDT, 1 hour 4 minutes before
Special Weather Statement National Weather Service Jackson MS 135 PM CDT TUE JUL 31 2018 MSZ051-311900- Newton MS- 135 PM CDT TUE JUL 31 2018 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN NEWTON COUNTY UNTIL 200 PM CDT... At 135 PM CDT, Meteorologists were tracking a strong thunderstorm over Lawrence, or near Newton, moving east at 20 mph. Winds in excess of 40 mph will be possible with this storm. This strong thunderstorm will be near... Newton around 155 PM CDT. Other locations impacted by this storm include Hickory. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. High winds can bring down trees and large limbs resulting in serious injury or property damage. Exercise extreme caution when outdoors during such strong winds...and be especially aware of older trees. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3222 8931 3238 8931 3241 8900 3223 8898 TIME...MOT...LOC 1835Z 273DEG 19KT 3231 8924 NF
Local storm report, Jul 31, 2:00 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
200 PM CDT TUE JUL 31 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM TSTM WND DMG 6 SSE PETAL 31.27N 89.21W
07/31/2018 FORREST MS EMERGENCY MNGR
TREE DOWNED AT SIMS RD AND OLD RIVER RD AND
DIME SIZE HAIL REPORTED.
&&
DLSpecial weather statement, Jul 31, 2:16 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service Jackson MS
216 PM CDT TUE JUL 31 2018
MSZ052-311945-
Lauderdale MS-
216 PM CDT TUE JUL 31 2018
...A STRONG THUNDERSTORM WILL AFFECT WESTERN LAUDERDALE COUNTY UNTIL
245 PM CDT...
At 216 PM CDT, Meteorologists were tracking a strong thunderstorm
near Meehan, or 10 miles west of Meridian, moving east at 25 mph.
Wind gusts up to 50 mph will be possible with this storm.
This strong thunderstorm will be near...
Nellieburg and Suqualena around 230 PM CDT.
Meridian around 235 PM CDT.
Marion around 245 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3228 8861 3227 8891 3232 8892 3248 8892
3255 8865
TIME...MOT...LOC 1916Z 253DEG 24KT 3238 8890
NFLocal storm report, Jul 31, 2:19 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
219 PM CDT TUE JUL 31 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM TSTM WND DMG 16 SE ELLISVILLE 31.47N 88.99W
07/31/2018 JONES MS EMERGENCY MNGR
TREES DOWNED ALONG MS HIGHWAY 15 IN JONES
COUNTY.
&&
DLLocal storm report, Jul 31, 2:23 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
223 PM CDT TUE JUL 31 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0158 PM FLASH FLOOD 1 SSW MERIDIAN 32.36N 88.72W
07/31/2018 LAUDERDALE MS EMERGENCY MNGR
FLOODING WAS REPORTED AT 8TH ST AND 44TH
AVE.
&&
DLSpecial weather statement, Jul 31, 2:31 PM CDT, 8 minutes before
Special Weather Statement
National Weather Service Jackson MS
231 PM CDT TUE JUL 31 2018
MSZ058-312015-
Clarke MS-
231 PM CDT TUE JUL 31 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN CLARKE COUNTY UNTIL
315 PM CDT...
At 230 PM CDT, Meteorologists were tracking a strong thunderstorm
near Crandall, or 13 miles southeast of Quitman, moving northeast at
25 mph.
Wind gusts up to 50 mph will be possible with this storm.
This strong thunderstorm will be near...
Crandall around 245 PM CDT.
Other locations impacted by this storm include Shubuta.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3190 8847 3185 8864 3183 8881 3210 8859
3217 8844
TIME...MOT...LOC 1930Z 224DEG 22KT 3189 8857
TWThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 31, 12:21 PM CDT | Special Weather Statement | JAN | Rankin | 24 min |
| Jul 31, 12:35 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Rankin, Scott | 40 min |
| Jul 31, 12:51 PM CDT | Special Weather Statement | JAN | Clarke | 24 min |
| Jul 31, 12:57 PM CDT | Special Weather Statement | JAN | Smith | 33 min |
| Jul 31, 1:08 PM CDT | Special Weather Statement | JAN | Forrest | 37 min |
| Jul 31, 1:12 PM CDT | Special Weather Statement | JAN | Scott | 33 min |
| Jul 31, 1:18 PM CDT | Special Weather Statement | JAN | Marion | 27 min |
| Jul 31, 1:23 PM CDT | Severe Thunderstorm Warning | JAN | Forrest | 37 min |
| Jul 31, 1:28 PM CDT | Severe Thunderstorm Warning | JAN | Clarke, Jasper | 26 min |
| Jul 31, 1:33 PM CDT | Special Weather Statement | JAN | Forrest | 27 min |
| Jul 31, 1:35 PM CDT | Special Weather Statement | JAN | Newton | 25 min |
| Jul 31, 1:40 PM CDT | Severe Thunderstorm Warning | JAN | Newton | 50 min |
| Jul 31, 2:07 PM CDT | Flash Flood Warning | JAN | Lauderdale | 68 min |
| Jul 31, 2:16 PM CDT | Special Weather Statement | JAN | Lauderdale | 29 min |
| Jul 31, 2:21 PM CDT | Severe Thunderstorm Warning | JAN | Jones | 39 min |
| Jul 31, 2:31 PM CDT | Special Weather Statement | JAN | Clarke | 44 min |
| Jul 31, 3:00 PM CDT | Flash Flood Warning | JAN | Clarke | 2 hr |
| Jul 31, 3:09 PM CDT | Special Weather Statement | JAN | Covington | 36 min |
Nearby
Flash Flood Warnings in Mississippi, 2018Every flash flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.